Home | Sitemap | Contact | Chinese | CAS
Search: 
About AMSS Research People International Cooperation News Societies & Journals Papers Resources Education & Training Join Us Links
Papers
Location:Home >Papers
Paper Code  
Title   An Algorithm for Computing Minimal Coxian Representations
Authors   Zhan Hanqin
Corresponding Author  
Year   2008
Title of Journal  
Volume   20
Number   2
Page   179-190
Abstract  
 
 Abstract

This paper presents an algorithm for computing minimal ordered Coxian representations of phase-type distributions whose Laplace-Stieltjes transform has only real poles. We first identify a set of necessary and sufficient conditions for an ordered Coxian representation to be minimal with respect to the number of phases involved. The conditions establish a relationship between the Coxian representations of a Coxian distribution and the derivatives of its distribution function at zero. Based on the conditions, the algorithm is developed. Three numerical examples show the effectiveness of the algorithm and some geometric properties associated with ordered Coxian representations.

Full Text  
Full Text Link       
Others:
 
 Abstract

This paper presents an algorithm for computing minimal ordered Coxian representations of phase-type distributions whose Laplace-Stieltjes transform has only real poles. We first identify a set of necessary and sufficient conditions for an ordered Coxian representation to be minimal with respect to the number of phases involved. The conditions establish a relationship between the Coxian representations of a Coxian distribution and the derivatives of its distribution function at zero. Based on the conditions, the algorithm is developed. Three numerical examples show the effectiveness of the algorithm and some geometric properties associated with ordered Coxian representations.

Classification:
Source:

 

Copyright@2008, All Rights Reserved, Academy of Mathematics and Systems Science, CAS
Tel: 86-10-62553063 Fax: 86-10-62541829 E-mail: contact@amss.ac.cn